# SDR ASAA2018111327034

- Difficulty date: November 13, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR INTERCOSTAL CRACKED BETWEEN BS 328 AND BS 344 LBL 44. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN INTERCOSTAL, PART 141A5410-16 AT STA 328-STA 344, LBL 45.60, WL 208.1 IAW DRAWING 141A5400 REV-SHEET 44 AND SRM 51-40-02.
